# SDR 95ZZZX6374

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

ATL/MEM - FLT 512 - CABIN PRESSURE LOST AT FL 240.  CABIN ALTITUDE INCREASED TO OVER 15,000 FEET DURING EMERGENCY DESCENT.  MASKS DEPLOYED, UNABLE TO CONTROL CABIN WITH MANUAL CONTROLLER.  INSPECTED TAIL SECTION FOR BLOWN DUCTS, CHECKED OUTFLOW VALVE, PERFORMED DECAY RATE CHECK AND STOWED ALL OXYGEN MASKS AND PERFORMED DROP CHECK PER MM 35-20.  NO DEFECTS NOTED.
